Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Differentiable intrinsic functions of complex matrices


Author: R. F. Rinehart
Journal: Proc. Amer. Math. Soc. 12 (1961), 565-573
MSC: Primary 30.83
MathSciNet review: 0155001
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.83

Retrieve articles in all journals with MSC: 30.83


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0155001-3
PII: S 0002-9939(1961)0155001-3
Article copyright: © Copyright 1961 American Mathematical Society